# SDR RAIA00701013

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,174 hours, 15,273 cycles
- Engine: Allsn AE3007A
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Condition: Bent
- Location: Airstair
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5566-STL-AIRSTAIRS DO NOT DEPLOY WHEN DOOR IS OPENED. MAINTENANCE REMOVED AND REPLACED A BENT BOLT ON THE PASSENGER DOOR PIVOT ARM.
